# SDR AALA20131230005

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 87,799 hours, 14,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL1098BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY WHITE LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY WHITE LIGHT. OPERATIONS CHECKED NORMAL.
